MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent foreshortening occurred requiring additional intervention.The target lesion was located in the mildly tortuous and severely calcified left main coronary artery.A 3.50 x 12mm synergy megatron drug-eluting stent (des) was selected for treatment.However, during the procedure, the stent was dilated to its nominal diameter, and subsequently, the lesion or stent was imaged using intravascular ultrasound and found to have been compressed into an oval shape with a significantly reduced area.The procedure was completed by implanting an additional synergy megatron of the same diameter, and the two stents were able to maintain patency.There were no patient complications reported.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18385946
Report Number2124215-2023-70549
Device Sequence Number4072736
Product Code NIQ
UDI-Device Identifier08714729985570
UDI-Public08714729985570
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2023
Initial Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale